Advanced Search
MyIDEAS: Login to save this article or follow this journal

A new characterization of distortion premiums via countable additivity for comonotonic risks

Contents:

Author Info

  • Wu, Xianyi
  • Zhou, Xian

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://www.sciencedirect.com/science/article/B6V8N-4HDG95Y-1/2/5131a0e6608fe4aa4a8a732ff3fce906
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Insurance: Mathematics and Economics.

Volume (Year): 38 (2006)
Issue (Month): 2 (April)
Pages: 324-334

as in new window
Handle: RePEc:eee:insuma:v:38:y:2006:i:2:p:324-334

Contact details of provider:
Web page: http://www.elsevier.com/locate/inca/505554

Related research

Keywords:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Marc J. Goovaerts & Rob Kaas & Roger J.A. Laeven & Qihe Tang, 2004. "A Comonotonic Image of Independence for Additive Risk Measures," Tinbergen Institute Discussion Papers, Tinbergen Institute 04-030/4, Tinbergen Institute.
  2. Elyès Jouini & Clotilde Napp, 2003. "Comonotonic Processes," Post-Print, HAL halshs-00167158, HAL.
  3. Wang, Shaun S. & Young, Virginia R. & Panjer, Harry H., 1997. "Axiomatic characterization of insurance prices," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 21(2), pages 173-183, November.
  4. De Waegenaere, Anja & Kast, Robert & Lapied, Andre, 2003. "Choquet pricing and equilibrium," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 32(3), pages 359-370, July.
  5. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: theory," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 31(1), pages 3-33, August.
  6. Yaari, Menahem E, 1987. "The Dual Theory of Choice under Risk," Econometrica, Econometric Society, Econometric Society, vol. 55(1), pages 95-115, January.
  7. Clotilde Napp & Elyès Jouini, 2005. "Conditional Comonotonicity," Post-Print, HAL halshs-00151516, HAL.
  8. Dhaene, Jan & Denuit, Michel, 1999. "The safest dependence structure among risks," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 25(1), pages 11-21, September.
  9. Wang, Shaun & Dhaene, Jan, 1998. "Comonotonicity, correlation order and premium principles," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 22(3), pages 235-242, July.
  10. Napp, Clotilde & Jouini, Elyès, 2003. "Comonotonic Processes," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/343, Paris Dauphine University.
  11. Wang, Shaun, 1996. "Ordering of risks under PH-transforms," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 18(2), pages 109-114, July.
  12. Gerber, Hans U., 1985. "On additive principles of zero utility," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 4(4), pages 249-251, October.
  13. Goovaerts, Marc J. & Kaas, Rob & Dhaene, Jan & Tang, Qihe, 2004. "Some new classes of consistent risk measures," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 34(3), pages 505-516, June.
  14. Napp, Clotilde & Jouini, Elyès, 2004. "Conditional Comonotonicity," Economics Papers from University Paris Dauphine, Paris Dauphine University 123456789/344, Paris Dauphine University.
  15. Dhaene, J. & Denuit, M. & Goovaerts, M. J. & Kaas, R. & Vyncke, D., 2002. "The concept of comonotonicity in actuarial science and finance: applications," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 31(2), pages 133-161, October.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Wen, Limin & Wu, Xianyi & Zhou, Xian, 2009. "The credibility premiums for models with dependence induced by common effects," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 44(1), pages 19-25, February.
  2. Marta Cardin & Elisa Pagani, 2008. "Some proposals about multivariate risk measurement," Working Papers, Department of Applied Mathematics, Università Ca' Foscari Venezia 165, Department of Applied Mathematics, Università Ca' Foscari Venezia.
  3. Belles-Sampera, Jaume & Merigó, José M. & Guillén, Montserrat & Santolino, Miguel, 2013. "The connection between distortion risk measures and ordered weighted averaging operators," Insurance: Mathematics and Economics, Elsevier, Elsevier, vol. 52(2), pages 411-420.
  4. Paola Ferretti & Antonella Campana, 2011. "XL reinsurance with reinstatements and initial premium feasibility in exchangeability hypothesis," Working Papers, Department of Economics, University of Venice "Ca' Foscari" 2011_14, Department of Economics, University of Venice "Ca' Foscari".
  5. Hirbod Assa, 2014. "On Optimal Reinsurance Policy with Distortion Risk Measures and Premiums," Papers, arXiv.org 1406.2950, arXiv.org.
  6. Lei Yang & Xianyi Wu, 2014. "A new sufficient condition for identifiability of countably infinite mixtures," Metrika, Springer, Springer, vol. 77(3), pages 377-387, April.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:38:y:2006:i:2:p:324-334. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.